# SDR REXA2024032800313

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 34,962 hours, 24,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING EMERGENCY LIGHT NOT WORKING  R/R OVER THE WING EMERGENCY LAMP IAW CRJ 900 AMM 33-51-15 P/N OFF/ON: 8GH005123-06
